# SDR P5CA9500639

- Difficulty date: July 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Eye Bolts
- Part number: BACR24N6BL104
- Condition: Corroded
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON SKIRT NR 1 SUPPORT ROD EYE BOLTS CORRODED.  INSTALLED NEW ROD PER BOEING M/M 20-50-01.
